MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC K FILE: 015 21MM LEXICON STERILIZED; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC K FILE: 015 21MM LEXICON STERILIZED; FILE, PULP CANAL, ENDODONTIC
Catalog Number KFS01521
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that k file: 015 21mm lexicon sterilized broke during use.The broken part could not be retrieved and was incorporated into the fill.No injury.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Additional information received: several requests have been made to vdw for investigation results.Product was forwarded to vdw on 5/10/2024.Vdw has indicated the product has been passed on for internal investigation.As of today there still has been on investigation results received.Unsuccessful attempts to retrieve suspect product for investigation/evaluation have been made and documented.Complaint will be reopened if suspect product or investigation result arrives per (b)(4).

Brand Name
K FILE: 015 21MM LEXICON STERILIZED
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19142393
Report Number2320721-2024-00024
Device Sequence Number20823294
Product Code EKS
UDI-Device IdentifierD716KFS015211
UDI-PublicD716KFS015211
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberKFS01521
Device Lot Number439930
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/18/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date07/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown